# SDR SIMA2020021122008

- Difficulty date: December 20, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NO. 3 EMERGENCY LIGHT STRIP DOES NOT ILLUMINATE-C/A-COMPLETE:SPLICED BROKEN WIRE W192-8679-22 AT LH FR 32/33 IAW EMB 145 SWPM 20-21-00, WM 33-50-50, AMM 33-50-00.  OPS CHECK GOOD EASI # 7249
